MathSciNet Relay Station
MathSciNet bibliographic data
MR2506693 (2010c:51018) 51E24 (20E42 51A50)
Devillers, Alice; Gramlich, Ralf; Mühlherr, Bernhard The sphericity of the complex of non-degenerate subspaces. J. Lond. Math. Soc. (2) 79 (2009), no. 3, 684–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement